×

zbMATH — the first resource for mathematics

Necessary optimality conditions for two-stage stochastic programming problems. (English) Zbl 0579.90073
Investigated are two-stage stochastic programming problems having locally Lipschitz cost functions in the first and second stage as well as locally Lipschitz functions in the constraints of both stages. The distribution of the random variable may depend on the decision of the first stage. Given a certain constraint qualification, necessary optimality conditions are derived by using the theory of generalized gradients for locally Lipschitz functions.
Reviewer: K.Marti

MSC:
90C15 Stochastic programming
49K99 Optimality conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge C., Espaces Topologiques, Fonctions Multivoques (1959)
[2] Castaing C., Lecture Notes in Mathematics 580 (1977)
[3] Clarke F.H., Mathematics of Operations Research 2 (1) pp 165– (1976) · Zbl 0404.90100 · doi:10.1287/moor.1.2.165
[4] Clarke F.H., Advances in Mathematics 40 (1) pp 52– (1981) · Zbl 0463.49017 · doi:10.1016/0001-8708(81)90032-3
[5] Hanson M.A., J. Austral. Math. Soc 4 (1) pp 347– (1964) · Zbl 0127.11004 · doi:10.1017/S1446788700024113
[6] Hiriart-Urruty J.B., Contributions a la programmation mathematique: cas deterministe et stochastique (1977)
[7] Hiriart-Urruty J.B., SIAM.J. Control and Optimization 16 (2) pp 301– (1978) · Zbl 0385.90099 · doi:10.1137/0316019
[8] Hiriart-Urruty J.B., SIAM J. Control and Optimization 18 (2) pp 317– (1978) · Zbl 0382.62072 · doi:10.1137/0316020
[9] Hiriart-Urruty J.B., Mathematics of Operations Research 4 (1) pp 79– (1979) · Zbl 0409.90086 · doi:10.1287/moor.4.1.79
[10] Lebourg, M.G. 1975.Valeur moyenne pour gradient généralise, A Vol. t281, 795–797. Paris: C. R. Acad. Sc. · Zbl 0317.46034
[11] Pŝeniĉnyj B.N., Notwendige Optimalitätsbedingungen (1972)
[12] Rockafellar R.T., SEAM J. Control and Optimization 16 (1) pp 16– (1978) · Zbl 0397.90078 · doi:10.1137/0316002
[13] Thibault, L. Quelques proprietes des sous-differentiels de fonctions loca lenient iipschitziennes. Seminaire d’Analyse Convexe. 1975, Montpellier. Vol. 282, pp.507–510. Paris: C. R. Acad. Sc.
[15] Treves F., Topological Vector Spaces, Distributions and Kernels (1967)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.